# SDR AALA202201245073

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,651 hours, 34,519 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010987
- Condition: Malfunctioned
- Location: Nr 1 Elac
- Part time: 45,049 hours, 23,248 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VS IN OPEN DECENT AUTO PILOT DISCONNECTED AND AIRCRAFT PITCHED LEFT ON DECENT NUMEROUS TIMES. REPLACED ELEVATOR AILERON COMPUTER # 1 (ELAC) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-93-34.
